Bibtex entry


@article{DeS:99-03,
        author={B. {De Schutter}},
        title={Optimal control of a class of linear hybrid systems with saturation},
        journal={SIAM Journal on Control and Optimization},
        volume={39},
        number={3},
        pages={835--851},
        year={2000},
        doi={10.1137/S0363012999354648}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.